My 3yr, old daughter had latex,indoor paint applied to her hands and feet at her pre-school during an art project. After school she began running a fever of app. 101 and was very lethargic. The next morning she had blisters on the top of her feet which eventually spread up her legs and then on her arms. She complained of her eyes watering and burning also. She did see our doctor but I am still unsure what in this paint caused this reaction, could it be latex?
Latex probably did not cause the "blisters". Indoor paints no longer contain latex rubber; in fact, "latex" paints usually refer to paints that contain synthetic polymers.
The chemicals in indoor paints can cause irritation to the mucous membranes (eyes, mouth, and nose) and could result in the skin reactions that you describe.
Did your daughter have any difficulty breathing after the paint exposure? Does your daughter have allergies or asthma?
I will complete my response when after your reply.
~•~ Dr. Parks
This answer is not intended as and does not substitute for medical advice. The information presented in this posting is for patients’ education only. As always, I encourage you to see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.